# SDR REXA2016091301741

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED.  CONTINUATION CARD 81519811, OP 195.  R & R SERVICE DOOR SEAL STRIKER IAW SRM 51-40-11-001-001-A01,                    51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LEAK TEST GOOD IAW AMM 52-00-00-790-801-A01.
